# SDR USAA2014021700021

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 75,498 hours, 33,767 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Loose
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 ARMING HANDLE MUST BE JIGGLED TO INDICATE ARMED ON ECAM.  INSPECTED R1 DOOR FOUND SLIDE STRAPS HANGING DOWN, SECURED SLIDE STRAPS.  DOOR OPERATIONS CHECKED GOOD.
